# SDR HNAA2021111500553

- Difficulty date: October 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 48,145 hours, 45,367 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E885215 - FR 73 IS CRACKED BTW STR 17R-16R .... RAR FR 73 LOWER CHANNEL IAW EMB-145 SRM 51-40-02.
